American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Stefano Almi and Marco Degiovanni. On degree theory for quasilinear elliptic equations with natural growth conditions. Contemporary Mathematics 595 (2013) 1-20.
Book volume table of contents   
View Article: PDF

[2] Ionel Ciuperca and J. Ignacio Tello. Lack of contact in a lubricated system. Quart. Appl. Math. 69 (2011) 357-378. MR 2729893.
Abstract, references, and article information
View Article: PDF

[3] O. Yu. Makarenkov. Poincaré index and periodic solutions of perturbed autonomous systems. Trans. Moscow Math. Soc. 70 (2009) 1-30. MR 2573636.
Abstract, references, and article information   
View Article: PDF

[4] J. Berkovits and M. Miettunen. On the uniqueness of the Browder degree. Proc. Amer. Math. Soc. 136 (2008) 3467-3476. MR 2415030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Degree theory for operators of monotone type and nonlinear elliptic equations with inequality constraints. Memoirs of the AMS 196 (2008) MR 2459421.
Book volume table of contents   

[6] Piotr Hajłasz, Tadeusz Iwaniec, Jan Malý and Jani Onninen. Weakly differentiable mappings between manifolds. Memoirs of the AMS 192 (2008) MR 2357085.
Book volume table of contents   

[7] J. Berkovits. A reduction theorem for the topological degree for mappings of class $(S+)$. Proc. Amer. Math. Soc. 135 (2007) 2059-2064. MR 2299481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Athanassios G. Kartsatos and Igor V. Skrypnik. On the eigenvalue problem for perturbed nonlinear maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 358 (2006) 3851-3881. MR 2219002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. V. Pokrovskii and O. A. Rasskazov. On the use of the topological degree theory in broken orbits analysis. Proc. Amer. Math. Soc. 132 (2004) 567-577. MR 2022383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Athanassios G. Kartsatos and Igor V. Skrypnik. The index of a critical point for densely defined operators of type $(S_+)_L$ in Banach spaces. Trans. Amer. Math. Soc. 354 (2002) 1601-1630. MR 1873020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhonghai Ding. On nonlinear oscillations in a suspension bridge system. Trans. Amer. Math. Soc. 354 (2002) 265-274. MR 1859275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kunquan Lan and Jeffrey Webb. A fixed point index for generalized inward mappings of condensing type. Trans. Amer. Math. Soc. 349 (1997) 2175-2186. MR 1422903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chung-Cheng Kuo. On the solvability of a nonlinear second-order elliptic equation at resonance. Proc. Amer. Math. Soc. 124 (1996) 83-87. MR 1301035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhengyuan Guan and Athanassios G. Kartsatos. Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 2403-2435. MR 1297527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhengyuan Guan. Solvability of semilinear equations with compact perturbations of operators of monotone type . Proc. Amer. Math. Soc. 121 (1994) 93-102. MR 1174492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Athanassios G. Kartsatos. On compact perturbations and compact resolvents of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 1189-1199. MR 1216817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. H. Erbe, W. Krawcewicz and J. H. Wu. A composite coincidence degree with applications to boundary value problems of neutral equations . Trans. Amer. Math. Soc. 335 (1993) 459-478. MR 1169080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Patrick Fitzpatrick and Jacobo Pejsachowicz. Orientation and the Leray-Schauder theory for fully nonlinear elliptic boundary value problems. Memoirs of the AMS 101 (1993) MR 1126177.
Book volume table of contents   

[20] Jorge Ize, Ivar Massabò and Alfonso Vignoli. Degree theory for equivariant maps, the general $S^1$-action. Memoirs of the AMS 100 (1992) MR 1126179.
Book volume table of contents   

[21] W. V. Petryshyn and P. M. Fitzpatrick. A degree theory, fixed point theorems, and mapping theorems for multivalued noncompact mappings . Trans. Amer. Math. Soc. 194 (1974) 1-25. MR 2478129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1